Alert archive / Texas / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 65, NWS Austin/San Antonio, TX

April 20, 2023Burnet County, Williamson County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 20, 2023, 6:08 PM CDT for Burnet County, Williamson County, Texas. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2023, 6:08 PM CDT (23:08 UTC)
Expired
Apr 20, 2023, 7:00 PM CDT
In force
52 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Burnet County, TX, Williamson County, TX

The radar

The Ft Hood radar (KGRK), 69 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 20, 6:19 PM CDTHAIL 1Burnet, TXREPORT FROM MPING QUARTER (1.00 IN.).
Apr 20, 6:19 PM CDTHAIL 1Burnet, TXQUARTER SIZE HAIL IN BURNET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 20, 2:30 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.1 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2023-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1333 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2023-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1333 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
649 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
412 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

615 
WUUS54 KEWX 202308
SVREWX
TXC053-491-210000-
/O.NEW.KEWX.SV.W.0065.230420T2308Z-230421T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
608 PM CDT Thu Apr 20 2023

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Northwestern Williamson County in south central Texas...
  Central Burnet County in south central Texas...

* Until 700 PM CDT.

* At 608 PM CDT, severe thunderstorms were located along a line
  extending from near Burnet to near Oatmeal to near Mahomet, moving
  east at 20 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Georgetown, Burnet, Bertram, Liberty Hill, Mahomet, Joppa, Andice,
  Oatmeal, Shady Grove and Seward Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3064 9828 3064 9788 3077 9768 3087 9803
      3084 9816 3082 9839
TIME...MOT...LOC 2308Z 280DEG 17KT 3073 9828 3074 9811 3078 9797 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

QUIGLEY
1 follow-up statement
065 
WWUS54 KEWX 210002
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
702 PM CDT Thu Apr 20 2023

TXC053-491-210011-
/O.EXP.KEWX.SV.W.0065.000000T0000Z-230421T0000Z/
Williamson TX-Burnet TX-
702 PM CDT Thu Apr 20 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WILLIAMSON AND
CENTRAL BURNET COUNTIES HAS EXPIRED...

The warning has been replaced by a new severe thunderstorm warning 
for portions of Burnet, Travis, and Williamson Counties until 745 PM 
CDT.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.

LAT...LON 3064 9828 3064 9788 3077 9768 3087 9803
      3084 9816 3082 9839
TIME...MOT...LOC 0001Z 280DEG 17KT 3069 9800 3070 9783 3074 9769 

$$

QUIGLEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 3:48 PM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Apr 20, 3:48 PM CDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
348 PM CDT Thu Apr 20 2023

...New MESOSCALE UPDATE...

.SEVERE THUNDERSTORM WATCH 155 IN EFFECT FOR MOST OF SOUTH-CENTRAL
TEXAS UNTIL 10 PM CDT TONIGHT...

We continue to monitor the potential for strong to severe
thunderstorms this afternoon and this evening in advance of an
approaching cold front and dryline. Latest surface observations show
a wavy cold front extending from the DFW Metroplex southwest to near
Lampasas, prior to jogging west toward the Ozona vicinity. A dryline
extends due south from the Ozona vicinity into Coahuila. An extension
of said dryline appears to lead the cold front through the Sonora and
Junction vicinities, prior fusing with the boundary near Lampasas.
The most robust storms in the region have been observed in this area
over the last 30-45 minutes, likely due to the combination of lift
from both surface boundaries. This is one area we will closely
monitor moving deeper into the afternoon and evening, as the
boundaries are expected to gradually sag south into our southern
Edwards Plateau and Hill Country counties.

Further south and east, we continue to monitor for the potential of
prefrontal severe thunderstorm development throughout the I-35
Corridor and Coastal Plains. Dew points have soared into the low to
mid 70s over this portion of the CWA, with soundings from the AUS and
SAT showing minimal inhibition. Showers and storms are thus possible
over this region as well moving through the remainder of the
afternoon hours. Short term model guidance continues to hint at
scattered intensification of storms in this region through sunset.

Finally, outside potential exists for a storm to develop on the
Serranias del Burro Mountains through the early evening. It's
possible that one of said storms could make it to the Rio Grande and
our southwestern zones if this occurs. Radar trends will be closely
monitored. The Storm Prediction Center has issued Severe Thunderstorm
Watch 155 until 10 PM this evening for all of our counties except Val
Verde in light of all of the aforementioned potential. Large hail
exceeding quarter size and damaging wind gusts are the primary
concerns in any severe thunderstorms, though a few instances of very
large (> 2 inch) hail are possible. This potential would be highest
in cellular storms. Have multiple ways of receiving warning
information through the remainder of the afternoon and evening hours.

&&

.SHORT TERM...
(Tonight through Friday night)
Issued at 1242 PM CDT Thu Apr 20 2023

Mostly cloudy skies and southerly winds prevail across the area
early this afternoon. Temperatures are in the lower 80s across most
locations with some shower activity noted near Bexar County and east
of the I35 corridor. Aircraft soundings from AUS show a decent cap
that remains near 725 mb and this is likely preventing deep updrafts
from occurring. However, the HRRR continues to want to strengthen
this activity later today which likely points to the cap either
eroding or surface temperatures warming beyond the point where the
cap matters. The storm environment is unstable this afternoon with
CAPE values approaching 3000 J/kg. Effective bulk shear is near 30
knots which would support some severe threat if deep convection
becomes established. The main threats this afternoon would be hail
and damaging winds as helicity values are low.

The attention after the afternoon activity then focuses on a
potential line of showers and storms along a boundary to our
northwest. Morning high-res guidance shows this activity moving
through the CWA late this afternoon through the evening hours from
northwest to southeast. Guidance has shown a bit higher coverage of
activity to the west and the latest Day 1 Outlook from SPC accounts
for this with the slight risk now almost to the Rio Grande. Large
hail and damaging winds will continue to be the main risks for
severe convection. Low-level winds pick up slightly this evening,
and while we can't completely rule out a tornado or two, overall
chances are low. Rainfall amounts for most locations will average
below an inch, but some spots may pick up 1-3 inches with isolated
higher amounts. This could lead to a localized minor flooding threat
from the heavier totals.

Most of the shower and thunderstorm activity will push east of the
area by 1 AM. Lows tonight will be in the 60s. There could be a few
residual showers or storms in the east tomorrow morning, but
otherwise, a dry Friday is expected with highs ranging from the
lower 80s in the northeast to the lower 90s in the southwest. Mostly
clear skies and lows in the 50s to lower 60s returns Friday night.

&&

.LONG TERM...
(Saturday through Thursday)
Issued at 1242 PM CDT Thu Apr 20 2023

Synopsis: Behind Friday's departed cold front, predominantly west to
northwest flow will prevail in the mid and upper levels through the
majority of the period. Conditions will remain unsettled, with
mentionable precipitation probabilities and shower/storm mentions
remaining in the forecast through the middle portions of next week.
While each day won't feature severe thunderstorm potential, an
isolated strong to severe storm can't be ruled out from San Antonio
and points westward on Saturday. Largely southerly to southeasterly
925-850 mb flow will prevail Sunday and Monday, bringing plenty of
Gulf moisture northward atop of a cooler boundary layer under the
influence of easterly winds. This will help to drive additional
precipitation chances through the beginning of next week. An upper
disturbance is forecast to eject from the central Rocky Mountains on
Tuesday, encouraging surface cyclogenesis to our north in the Texas
Panhandle/Red River vicinity. This will place the majority of South-
Central Texas to the east of a sharpening dryline. The combination
of the advancing dryline and favorable forcing aloft could support
more vigorous thunderstorm development during this portion of the
period. While still six days out, it's possible that some of this
activity could become strong to severe.

Saturday: Winds will be quick to turn southeasterly behind the
Friday cold front, bringing moisture and attendant instability
quickly back into portions of the area. Guidance continues to
suggest that the greatest instability will pool over our
southwestern zones, where as much as 1000-1500 J/kg of CAPE could
materialize in the mixed layer. The combination of said instability
and sufficient shear aloft could support some better-organized
convection during the afternoon hours. It's possible that some of
said activity could reach marginally severe levels, with large hail
and damaging winds being the primary concerns. The Storm Prediction
Center thus continues to include the majority of the southern
Edwards Plateau, Rio Grande Plains, and portions of western Hill
Country (including the city of San Antonio) in a marginal (level
1/5) risk for severe weather in its day three convective outlook.

Sunday Through Monday: Thanks to continued low level moistening, and
the jet stream in place overhead, shower activity will continue.
Whether thunderstorms mix in with the showers remains uncertain. The
global ensembles disagree regarding the amount of instability
available for storms on each afternoon, with GEFS members coming in
considerably more aggressive than their ECMWF counterparts. Trends
regarding instability will need to be monitored in the coming
forecast cycles, as ample deep layer wind shear would support some
potential for stronger thunderstorms during this portion of the
period. As things currently stand, predominantly rain showers and
isolated non-severe thunderstorms are expected through this portion
of the period.

Tuesday: More robust thunderstorm activity is possible along and
east of an advancing surface dryline during the afternoon hours,
particularly as the shortwave discussed in the synopsis begins to
eject into the Southern Plains. The combination of lift provided by
the dryline/approaching wave, ample instability, and sufficient bulk
shear would likely support some strong to severe storm potential,
particularly if the best forcing arrives during peak heating. Given
uncertainties regarding said timing, it's much too early to offer
any specifics regarding potential hazards. SPC has introduced a 15%
risk area for severe thunderstorms across most of South-Central
Texas in light of this potential.

Remainder Of The Period: Isolated storms could persist across the
far northeast on Wednesday, but it appears a drying trend will begin
to establish itself by late next week/the conclusion of the long
term period.

&&

.AVIATION...
(18Z TAFS)
Issued at 1201 PM CDT Thu Apr 20 2023

Scattered showers continue near the San Antonio sites and east of
AUS and will continue through the afternoon. Will handle this with
VCSH for now. Otherwise, MVFR ceilings continue with VFR likely later
this afternoon. More widespread and robust convection is expected
this evening at the I35 sites. Will handle this with VCTS with TEMPO
groups when prevailing thunder is most likely. After storms move out,
northerly winds and MVFR ceilings can be expected once again.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              82  65  82  54 /  70  80  20   0
Austin Bergstrom Intl Airport  82  63  81  53 /  70  70  20   0
New Braunfels Muni Airport     83  66  84  55 /  70  70  10   0
Burnet Muni Airport            82  62  79  52 /  60  80  10   0
Del Rio Intl Airport           91  68  91  61 /  20  10   0   0
Georgetown Muni Airport        82  62  79  52 /  60  90  20   0
Hondo Muni Airport             85  66  86  56 /  60  40  10   0
San Marcos Muni Airport        82  65  82  54 /  70  70  10   0
La Grange - Fayette Regional   80  67  79  53 /  70  70  20   0
San Antonio Intl Airport       83  67  84  57 /  70  70  10   0
Stinson Muni Airport           85  68  86  58 /  70  60  10   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term...29
Mesoanalysis...Quigley
Long-Term...Quigley
Aviation...29
Hazardous weather outlook, Apr 20, 2:32 PM CDT, 3 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
232 PM CDT Thu Apr 20 2023

TXZ171>173-183>194-202>209-217>225-228-211945-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
232 PM CDT Thu Apr 20 2023

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Tonight.

Severe thunderstorms are possible across all of south central
Texas this afternoon and evening, especially from the Hill Country
eastward through the Interstate 35 corridor and across the
coastal plains. While large hail and damaging winds gusts are
favored, a tornado can't be ruled out.

A Severe Thunderstorm Watch is in effect for most of the area
through 10 PM.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Elevated fire weather conditions are possible Friday afternoon
across the southern Edwards Plateau and Rio Grande Plains due to
gusty north winds and low humidity.

A few strong storms remain possible across the Rio Grande plains
and southern Edwards Plateau Saturday afternoon. Large hail is the
primary severe weather concern at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, Apr 20, 5:30 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
530 PM CDT THU APR 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             1 SW UVALDE             29.20N 99.81W
04/20/2023  E1.50 INCH       UVALDE             TX   LAW ENFORCEMENT

            PING PONG BALL SIZE HAIL IN UVALDE.

&&

BF
Local storm report, Apr 20, 5:37 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
537 PM CDT THU APR 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     HAIL             1 SSW FREDERICKSBURG    30.26N 98.87W
04/20/2023  U1.50 INCH       GILLESPIE          TX   PUBLIC

            REPORT FROM MPING PING PONG BALL (1.50 IN.).

&&

BF
Special weather statement, Apr 20, 5:52 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
552 PM CDT Thu Apr 20 2023

TXZ187-189-204>206-202330-
Comal TX-Bexar TX-Medina TX-Bandera TX-Kendall TX-
552 PM CDT Thu Apr 20 2023

...Strong thunderstorms will impact portions of northeastern Medina,
eastern Bandera, southwestern Kendall, northwestern Bexar and west
central Comal Counties through 630 PM CDT...

At 552 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hill Country State Natural Area to 6 miles
west of Cross Mountain. Movement was northeast at 20 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Boerne, Bandera, Fair Oaks Ranch, Bulverde, Cross Mountain,
Lakehills, Leon Springs, Bandera Falls, The Dominion, Pipe Creek,
Kronkosky State Natural Area, Hill Country State Natural Area,
Bergheim, Government Canyon State Natural Area, Grey Forest, San
Geronimo, Cascade Caverns, Scenic Oaks and Lake Medina Shores.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.

&&

LAT...LON 2984 9904 2978 9892 2983 9892 2982 9849
      2961 9862 2953 9925 2984 9919
TIME...MOT...LOC 2252Z 238DEG 19KT 2965 9914 2967 9876

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

GALE
Special weather statement, Apr 20, 5:52 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
552 PM CDT Thu Apr 20 2023

TXZ172-173-202330-
Williamson TX-Burnet TX-
552 PM CDT Thu Apr 20 2023

...Strong thunderstorms will impact portions of northern Williamson
and northeastern Burnet Counties through 630 PM CDT...

At 552 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bertram to near Andice to near Bartlett.
Movement was southeast at 20 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Georgetown, Burnet, Granger, Bertram, Serenada, Bartlett, Liberty
Hill, Jarrell, Florence, Weir, Georgetown Dam, Watson, Granger Dam,
Lake Victor, Joppa, Andice, Shady Grove, Oatmeal, Briggs and Sun
City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.

&&

LAT...LON 3091 9783 3087 9762 3074 9727 3071 9727
      3063 9764 3064 9830 3103 9820 3104 9791
TIME...MOT...LOC 2252Z 309DEG 15KT 3076 9813 3077 9780 3084 9746

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

QUIGLEY
Local storm report, Apr 20, 5:57 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
557 PM CDT THU APR 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     HAIL             1 E WILLOW CITY         30.40N 98.69W
04/20/2023  E1.00 INCH       GILLESPIE          TX   TRAINED SPOTTER

            QUARTER SIZE HAIL EAST OF WILLOW CITY.

&&

BF
Local storm report, Apr 20, 6:01 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
601 PM CDT THU APR 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     HAIL             3 NNE FREDERICKSBURG    30.30N 98.85W
04/20/2023  E1.25 INCH       GILLESPIE          TX   PUBLIC

            HALF DOLLAR SIZE HAIL NEAR FREDERICKSBURG.

&&

BF

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 3:32 PM CDTSpecial Weather StatementEWXKinney43 min
Apr 20, 3:56 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde49 min
Apr 20, 3:59 PM CDTSpecial Weather StatementEWXWilliamson46 min
Apr 20, 4:03 PM CDTSpecial Weather StatementEWXBandera42 min
Apr 20, 4:06 PM CDTSevere Thunderstorm WarningEWXBurnet, Travis, Williamson12 min
Apr 20, 4:28 PM CDTSpecial Weather StatementEWXHays47 min
Apr 20, 4:31 PM CDTSevere Thunderstorm WarningEWXBandera, Kendall, Kerr20 min
Apr 20, 4:42 PM CDTSevere Thunderstorm WarningEWXUvalde63 min
Apr 20, 4:47 PM CDTSevere Thunderstorm WarningEWXGillespie, Kerr32 min
Apr 20, 5:12 PM CDTSpecial Weather StatementEWXGillespie48 min
Apr 20, 5:18 PM CDTSpecial Weather StatementEWXBurnet42 min
Apr 20, 5:26 PM CDTSevere Thunderstorm WarningEWXGillespie49 min
Apr 20, 5:38 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXFrio, Medina, Uvalde, Zavala42 min
Apr 20, 5:43 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Llano47 min
Apr 20, 5:52 PM CDTSpecial Weather StatementEWXKendall38 min
Apr 20, 5:52 PM CDTSpecial Weather StatementEWXBurnet, Williamson38 min
Apr 20, 6:05 PM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Kendall, Medina55 min
Apr 20, 6:11 PM CDTAreal Flood AdvisoryEWXBandera, Medina3 hr
Apr 20, 6:14 PM CDTSevere Thunderstorm WarningEWXBurnet, Llano46 min
Apr 20, 6:25 PM CDTSevere Thunderstorm WarningEWXBurnet, Travis, Williamson35 min
Apr 20, 6:39 PM CDTAreal Flood AdvisoryEWXBexar3 hr
Apr 20, 6:39 PM CDTSevere Thunderstorm WarningEWXGillespie, Llano10 min
Apr 20, 6:40 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXBexar, Comal65 min
Apr 20, 6:49 PM CDTAreal Flood AdvisoryEWXBurnet, Travis, Williamson3 hr
Apr 20, 6:56 PM CDTSevere Thunderstorm WarningEWXBurnet, Travis, Williamson21 min

Nearby

Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.